# SDR FDEA201701140161

- Difficulty date: January 14, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 95,111 hours, 27,628 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: ARB1619
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 2 SLAT, INTERIOR SIDE HAS A CRACK AND MISSING FASTNER.  OTBD CORNER OF SLAT INBD SIDE.  REPAIRED IAW SRM 57-10-00 FIG 31,   PAGE 109 AND DWG 6225
